# SDR IPXA2014061883331

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 1473, LBL 8.5, REPAIRED IAW 5310-54687-A.
